AMS eContent Search Results
Matches for: msc=(65P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Evangelos A. Coutsias, Thomas Hagstrom and David Torres. An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996) 611-635. MR 1333309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yves Tourigny and Michael Grinfeld. Deciphering singularities by discrete methods . Math. Comp. 62 (1994) 155-169. MR 1203737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G.-H. Cottet and L. Germain. Image processing through reaction combined with nonlinear diffusion . Math. Comp. 61 (1993) 659-673. MR 1195422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lucia Gastaldi. Uniform interior error estimates for the Reissner-Mindlin plate model . Math. Comp. 61 (1993) 539-567. MR 1185245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas Hagstrom. Asymptotic boundary conditions for dissipative waves: general theory . Math. Comp. 56 (1991) 589-606. MR 1068817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shlomo Ta'asan and Pravir Dutt. Parameter estimation problems for distributed systems using a multigrid method. Quart. Appl. Math. 48 (1990) 387-396. MR MR1052143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Blair Swartz. The second-order sharpening of blurred smooth borders . Math. Comp. 52 (1989) 675--714, S35--S36. MR 983313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. L. Browning and H.-O. Kreiss. Comparison of numerical methods for the calculation of two-dimensional turbulence . Math. Comp. 52 (1989) 369-388. MR 955748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Patricia K. Lamm and Katherine A. Murphy. Estimation of discontinuous coefficients and boundary parameters for hyperbolic systems. Quart. Appl. Math. 46 (1988) 1-22. MR 934677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] X. Y. Liu and Y. M. Chen. Convergence of a generalized pulse-spectrum technique (GPST) for inverse problems of $1$-D diffusion equations in space-time domain . Math. Comp. 51 (1988) 477-489. MR 958636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G.-H. Cottet. Convergence of a vortex in cell method for the two-dimensional Euler equations . Math. Comp. 49 (1987) 407-425. MR 906179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arthur G. Werschulz. What is the complexity of related elliptic, parabolic, and hyperbolic problems? . Math. Comp. 47 (1986) 461-472. MR 856697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joachim von zur Gathen. Hensel and Newton methods in valuation rings . Math. Comp. 42 (1984) 637-661. MR 736459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. M. Arscott, P. J. Taylor and R. V. M. Zahar. On the numerical construction of ellipsoidal wave functions . Math. Comp. 40 (1983) 367-380. MR 679452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. R. Lundin. A cardinal function method of solution of the equation $\Delta u=u-u\sp{3}$ . Math. Comp. 35 (1980) 747-756. MR 572852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. K. Babu and M. Th. van Genuchten. A similarity solution to a nonlinear diffusion equation of the singular type: a uniformly valid solution by perturbations. Quart. Appl. Math. 37 (1979) 11-21. MR 530666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. M. Burgers. On some problems of homogenization. Quart. Appl. Math. 35 (1978) 421-434. MR 479821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Paul Filippi. Wave phenomena in inhomogeneous media. Quart. Appl. Math. 33 (1976) 337-350. MR 458305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] G. T. McAllister and E. F. Sabotka. Discrete Green's functions . Math. Comp. 27 (1973) 59-80. MR 0341909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Weiss. Product integration for the generalized Abel equation . Math. Comp. 26 (1972) 177-190. MR 0299001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. L. Johnston and S. K. Pal. The numerical solution of hyperbolic systems using bicharacteristics . Math. Comp. 26 (1972) 377-392. MR 0305628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. Eilon. A note concerning the two-step Lax-Wendroff method in three dimensions . Math. Comp. 26 (1972) 41-43. MR 0300457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gideon Zwas and Saul Abarbanel. Third and fourth order accurate schemes for hyperbolic equations of conservation law form . Math. Comp. 25 (1971) 229-236. MR 0303766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1